# SDR VNAA0306001

- Difficulty date: June 1, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,301 hours, 17,218 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A DOORS LIGHT ON THE RED WARNING PANEL AND RETURNED TO PIT.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND ADJUSTED THE PROXI SENSORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
